Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs used during cardiac arrest

Premium Questions

Dr. Tushar Kanti Biswas MD

My father is 65 year old man and he use to take Cardace(drug : Ramipril 2.5 mg) and Depin Retard ... be done as I do have history of cardiac arrest(all my paternal uncles and Grandpa's died of... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Sudhir Kumar MD

Hello Doctor, I am XXXXXXX I am seeking your help for my sister. On October 17th she had breathing problem and we admitted her in KIMS. During the treatment, she had a mild cardiac arrest and her... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Matt Wachsman MD

Hi I need some help i am thinking of getting my hair transplant by FUE method. My question is that local anasthetic is it safe? I have heard it it can give cardiac arrest? Is that true? I have no medical ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Radhika MD

in cardiac arrest or something? for example, the last anxiety attack i had, i was exercising comfortably ... several months ago which came back with sinus tachycardia (i was severely anxious during... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

written the artical reason behind he died that d uses of androfol m got cardict arrest Sir pls give me a sugesstion for this do i use or stop Thank u ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr. Anantharamakrishnan MD

Hi Sir, Through out the internet i have been reading about cardiac arrest and heart attacks ... had no habits of drinking neither was he under any medical supervision or drugs, infact he used ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Priyank Mody MD

4 weeks ago during a minor heart operation to try to repair a slow heart beat I went into cardiac arrest. I was clinically dead for 25 minutes and 9 attempts were made with the electric paddles to try ... View answer

Answered by : Dr. Priyank Mody ( Cardiologist)
Dr.  Sagar Makode MD

were high during the operation. later stabilised. then at 1.20 am, he had a cardiac arrest and passed ...my father died of a cardiac arrest. However, he had an abdominal aortic... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Hardik Thakker MD

Dear Dr This is regarding my son, my son ( 4 years old) had cardiac arrest 7 months before ... before this cardiac arrest he was diagnosed as having first rate heart block in a clinic with... View answer

Answered by : Dr. Hardik Thakker ( Internal Medicine Specialist)
Dr. Ramkarthik MD

My 24yr old son went into cardiac arrest and died last july, they found oxycodone, morphine & fentanyl in his system..highest amt was fentanyl. Does that drug cause a lot of heart attacks? I was told ... View answer

Answered by : Dr. Ramkarthik ( General & Family Physician)

Mobile Questions and Answers

Dr. Bharatesh Devendra Basti MD

Thank you for query.Please check if you have dry skin which is more common in old.Use moisturising soap or gentle cleanser.Apply moisturizer creams liberally after bath and again twice or thrice daily.If still not...

Dr. Sabiha Banu MD

Hi Non responsive pupils,dilated and fixed in mid position indicates patient is brain dead. It is one of the signs of death. Pupils can dilate due to atropine which is given during resuscitation.

Dr.    Sara Garcia MD

Dear- creatinr is a muscle enzyme that helps to stimulate muscle contraction. make sure that you are following dosage recommendations and have a complete physical exam to make sure that you don't have any contraindications...